Hydrocodone Bitartrate and Ibuprofen (Vicoprofen®) 7.5mg/200mg, 100 Count Tablets
Class II Pharmaceutical This item is a Class II controlled substance that must be ordered by utilizing a paper 222 form or through the SAS e-222 system.
Product contains corn starch which contains a small amount of gluten, so it is not gluten free. However, it does not contain gliaden gluten, the type of gluten associated with celiac sprue.
White, round tablets
|Strength||7.5 mg/200 mg|
|Drug Category||Central Nervous System Agents|